# SDR CKSA97125

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 37709261
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND NR 1 PYLON CRACKED PYLON STUB WING SIDE BRACE FITTING APPROXIMATELY 12.5 INCHES IN LENGTH.  REMOVED AND REPLACED PYLON STUB WING SIDE BRACE IAW DC8 SRM 51-1-0 AND INSTALLED HARDWARE IAW DC8 SRM 51-1-20D. C-1 CHECK INSPECTION WORK CARD NUMBER 1007.  NON-ROUTINE TASK CARD NUMBER 93569.
